# SDR ASAA2020120133628

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,161 hours, 8,675 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKK
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 27,815 hours, 8,043 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO MODE WEATHER RADAR DISPLAY STRONG RETURNS IN CLEAR AIR.  AUTO MODE OFF RADAR DISPLAY VERTICAL STREAKS.  GROUNDED-YES.  UNABLE TO DUPLICATE.  DUE TO HISTORY REMOVED & REPLACED WEATHER RADAR RT, REF B737-900 AMM 34-43-41 2.  GROUND OPERATIONAL TEST PASS.
